Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 789-794
http://dx.doi.org/10.1155/S0161171292001029

Darcy-Brinkman free convection about a wedge and a cone subjected to a mixed thermal boundary condition

Department of Mathematics, Anna University, Madras 600 025, India

Received 29 January 1991; Revised 26 July 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Ramanaiah and V. Kumaran, “Darcy-Brinkman free convection about a wedge and a cone subjected to a mixed thermal boundary condition,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 789-794, 1992. https://doi.org/10.1155/S0161171292001029.